# SDR SWIA201439687

- Difficulty date: October 13, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 28,984 hours, 17,354 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Damaged
- Location: Nr 3 Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 MLG PISTON AXLE ROOT RADIUS HAS DAMAGE TO THE PROTECTIVE COATING.  REPAIRED NR 3 MLG PISTON/AXLE ASSEMBLY ROOT RADIUS IAW REO.
